A kinetic formulation of multidimensional scalar conservation laws and related equations
dc.contributor.author | Lions, P. L. | |
dc.contributor.author | Perthame, B. | |
dc.contributor.author | Tadmor, E. | |
dc.date.accessioned | 2008-09-29T13:37:52Z | |
dc.date.available | 2008-09-29T13:37:52Z | |
dc.date.issued | 1994-01 | |
dc.format.extent | 1953980 bytes | |
dc.format.mimetype | application/pdf | |
dc.identifier.citation | P.-L. Lions, P. Perthame & E. Tadmor (1994). A kinetic formulation of multidimensional scalar conservation laws and related equations. Journal of the American Mathematical Society 7 (1994), 169-191. | en |
dc.identifier.uri | http://hdl.handle.net/1903/8429 | |
dc.language.iso | en_US | en |
dc.publisher | American Mathematical Society | en |
dc.relation.isAvailableAt | College of Computer, Mathematical & Physical Sciences | en_us |
dc.relation.isAvailableAt | Mathematics | en_us |
dc.relation.isAvailableAt | Digital Repository at the University of Maryland | en_us |
dc.relation.isAvailableAt | University of Maryland (College Park, MD) | en_us |
dc.rights.license | First published in Journal of the American Mathematical Society 7 (1994,)published by the American Mathematical Society. | |
dc.subject | scalar multidimensional conservation laws | en |
dc.subject | entropy solutions | en |
dc.subject | kinetic formulation | en |
dc.subject | psuedo-maxwellian | en |
dc.subject | velocity averaging | en |
dc.subject | compactness | en |
dc.subject | oscillations | en |
dc.subject | genuine nonlinearity | en |
dc.subject | regularity results | en |
dc.subject | degenerate nonlinear parabolic equations | en |
dc.title | A kinetic formulation of multidimensional scalar conservation laws and related equations | en |
dc.type | Article | en |
Files
Original bundle
1 - 1 of 1